Hi. My dr prescribed bactrim for boils on Thursday oct 26. Fri n sat afternoon I felt like I was having the flu. Saturday night I started feeling like I was loosing my mind. I started having horrible panic attacks. I stopped taking bactrim on Sunday night. Still wasn’t getting better so tuedati went to walk in clinic. The gave me a shot of lorazepam n sent me home with some. I am still having panic attacks. My regular dr can’t see me till next Thursday. How long will this remain in my system. I’m pushing water like crazy but I don’t feel like I’m getting better. I have been off bactrim for 3 1/2 days now. Will I ever get better? I’m a 39 yr old female 230 lbs. I’ve lost 11lbs since October 26th as well.
No responses have yet been posted. Add your response to this question.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 1 answer
Posted 6 Dec 2012 • 3 answers
Posted 25 May 2015 • 1 answer
Posted 20 Sep 2016 • 0 answers
Posted 22 Sep 2017 • 1 answer